Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 10.02.2015
From: Jayne

Subject: Psoriatic Arthritis

Hi everyone,

I was diagnosed with Psoriatic Arthritis nearly a year ago. I came home from a holiday suffering with terrible pain in my feet and backs of my legs. As I was a postie I was unable to return to work. I attended my GP in April and I eventually saw a rheumatologist in June who diagnosed psoriatic arthritis. I started taking Sulphasalazine and after 2 weeks I took an allergic reaction with a rash all over my body. A month later I saw the rheumatologist again and this time I was prescribed Methotrexate. The first 6 weeks were fine until my liver function results went off. I was taken off the medication for a month and then put back on it again at a lower dose. 3 weeks later my liver function results went off again. This was at the beginning of December. I then waited nearly 7 weeks to hear from my rheumatologist just to be told to go back on Methotrexate again at a dose of 7.5mg per week plus folic acid every day except from the day I take methotrexate. after 3 weeks again my liver function results are off. My doctor says the changes to liver function are only minor and has told me to take my dose again this week and see him at the end of the week for blood test. So my question is...as it is nearly a year since I was diagnosed with psoriatic arthritis, the only medication I am on is anti inflammatory and painkillers. My arthritis is getting worse, literally every joint is my body is affected. Can I refuse to take the Methotrexate and ask for some other form of medication. The doctors seem to be determined to have me on methotrexate. I am concerned that my arthritis is getting worse and I am not yet on proper medication. I am also aware that the medication does take time and I have to be patient but I am almost at my wits end with it. I feel that the rheumatologists are not doing enough to help me.

If anyone has any advice or has experienced the same I would really like to hear from you.

Thanks
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

3+10=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board